# SDR FDEA201407161817

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 28,848 hours, 15,166 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED WITH NR 2 PRESS REGULATOR DEFERRED INOPERATIVE.  AFTER DEPARTURE NR 1 PRESS REGULATOR FAULTED  & WOULD NOT RESET.  COMPLIED WITH ECAM & QRH, DIVERTED.
